Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Immersions of the circle and extensions to orientation-preserving mappings


Author: Antonio O. Farias
Journal: Bull. Amer. Math. Soc. 80 (1974), 578-580
MSC (1970): Primary 57D40, 57D35, 54C20; Secondary 57A05, 55A10, 54C10, 54C05, 57D12
DOI: https://doi.org/10.1090/S0002-9904-1974-13506-8
MathSciNet review: 0362350
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. Antonio O. Farias, Orientation-preserving mappings, a semigroup of geometric transformations and a class of integral operators, Trans. Amer. Math. Soc. 167 (1972), 279-289. MR 45 #4440. MR 295374
  • 2. Charles J. Titus, Transformation semigroups and extensions to sense-preserving mappings, 1970/71 Preprint Series no. 35, Matematisk Institut, Aarhus Universitet, Denmark.

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 57D40, 57D35, 54C20, 57A05, 55A10, 54C10, 54C05, 57D12

Retrieve articles in all journals with MSC (1970): 57D40, 57D35, 54C20, 57A05, 55A10, 54C10, 54C05, 57D12


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1974-13506-8

American Mathematical Society